# SDR ABXA9701229

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118436
- Condition: Cracked
- Location: Bs 1244
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CANTED FRAME AT STA 1244 CRACKED ON RT SIDE 1 FT BELOW THE SPLICE AT THE RUDDER POWER PACK LINE.  REPAIRED IAW ABX REA D953-20187MR.
